HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第67巻第2号 >

潜在的確率とレナード・ジミィ・サヴェジ

Files in This Item:
2ES_67(2)_001.pdf1.16 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/68050

Title: 潜在的確率とレナード・ジミィ・サヴェジ
Other Titles: Implicit probability and Leonard Jimmie Savage
Authors: 園, 信太郎1 Browse this author
Authors(alt): Sono, Shintaro1
Keywords: サヴェジ基礎論
Savage system
確率
Issue Date: 19-Dec-2017
Publisher: 北海道大学大学院経済学研究院
Journal Title: 經濟學研究
Journal Title(alt): Economic Studies
Volume: 67
Issue: 2
Start Page: 1
End Page: 3
Abstract: サヴェジ基礎論の微妙な論点について,簡潔に議論した。
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68050
Appears in Collections:經濟學研究 = The economic studies > 第67巻第2号

Submitter: 園 信太郎

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University